Research Interests

Research Interests

$\bullet$ Model theory and algebra

Selected Publications

Selected Publications of Franziska Jahnke

$\bullet$ Y. Halevi, A. Hasson, and F. Jahnke. Definable V-topologies, henselianity and {NIP}. Preprint, available on arXiv:1901.05920, 2019.

$\bullet$ Y. Halevi, A. Hasson, and F. Jahnke. A conjectural classification of strongly dependent fields. The Bulletin of Symbolic Logic, 25(2):182–195, 2019.

$\bullet$ S. Anscombe and F. Jahnke. The model theory of Cohen rings. Preprint, available on arXiv:1904.08297, 2019.

Current Publications

Current Publications

$\bullet $ Philip Dittmann, Franziska Jahnke, Lothar Sebastian Krapp, and Salma Kuhlmann. Definable valuations on ordered fields. arXiv e-prints, June 2022. arXiv:2206.15301.

$\bullet $ Franziska Jahnke and Pierre Simon. NIP henselian valued fields. Arch. Math. Logic, 59(1-2):167–178, February 2020. doi:10.1007/s00153-019-00685-8.

$\bullet $ Yatir Halevi, Assaf Hasson, and Franziska Jahnke. Definable V-topologies, Henselianity and NIP. Journal of Mathematical Logic, 0(0):2050008, November 2019. doi:10.1142/S0219061320500087.

$\bullet $ Sylvy Anscombe and Franziska Jahnke. The model theory of Cohen rings. arXiv e-prints, April 2019. arXiv:1904.08297.

$\bullet $ Yatir Halevi, Assaf Hasson, and Franziska Jahnke. A conjectural classification of strongly dependent fields. The Bulletin of Symbolic Logic, 25(2):182–195, March 2019. doi:10.1017/bsl.2019.13.